# SDR YENA2023011700044

- Difficulty date: January 13, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N2029J
- Make and model: Airbus A321-271N
- Aircraft serial: 09054
- Aircraft time: 9,394 hours, 2,899 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1401, JFK-FLL. 'F/A'S REPORT FUME SMELL FROM ROWS 14-19 DIRTY SOCK SMELL; REF ITEM 1 LG PG 3480210, ITEM 2 (PERFORMED GVI OF APU INLET DOOR, PLENUM & INLET FOR OIL CONTAMINATION. NO EVIDENCE WAS FOUND. INSPECTED GVI OF OIL COOLER EXHAUST FOR OIL EVIDENCE, NO OIL FOUND. PERFORMED GVI OF FAN & TRANSFER TUBE NO RESIDUAL OIL FOUND. REF AMM 49-00-00200-812 FOR FURTHER T/S) LOG PAGE 3480211 (POST MX PERFORMED LG PG 3480210-2. PERFORMED LEVEL A/1 DECON-OF-ECS IAW TSM 21-00-00615-802-A / INFO NOTICE 2017-T015J. DECONTAMINATION GOOD. A/C GOOD FOR REV SERVICE.) FOR MX PERFORMED OF ECS DECONTAMINATION. AIRCRAFT GOOD FOR REV FLT SERVICE. NO FURTHER ASSOCIATED DEFECTS NOTED.'
